# SDR 2007UALA02870

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 34,619 hours, 13,093 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE SMOKE IN THE CABIN.   RECIRC FAN FAILURE- SHOP FINDINGS INDICATE ROUGH BEARINGS, WASHERS AND PACKINGS WORN. (WOULD NOT ROTATE)  REPLACED FAN. NO REPEATS SINCE ORIGINAL.
